MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 5.0MM; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 5.0MM; CEMENT, BONE, VERTEBROPLASTY
Model Number 0909200050
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a vertebroplasty procedure at t11, a spinejack implant was being manipulated by the surgeon.The surgeon attempted to remove the spinejack implant, resistance was noted, and the surgeon stopped.Upon removal of the expander tube, it was found the implant had released subcutaneously in the patient tissue, and it was noted there was no extravasation of cement.The surgeon made a larger incision and surgically removed the implant from the patient tissue.No clinically significant delay occurred, and the procedure was completed successfully.The cement fill was reported to be adequate in the vertebroplasty, and no additional follow up or medical intervention has been indicated.
 
Event or Problem Description

Brand Name
SPINEJACK EXPANSION KIT 5.0MM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15640453
Report Number3015967359-2022-01956
Device Sequence Number6518849
Product Code NDN
UDI-Device Identifier03760253800471
UDI-Public03760253800471
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0909200050
Device Catalogue Number0909200050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown